MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Model Number 15-3817/12
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
System was implanted during revision tka on (b)(6) 2022.Dr.Reports that osteoporotic patient with nickel allergy is experiencing pain on weight bearing and that imaging indicates tibial and femoral loosening.Surgeon plans revision pending request under compassionate use for revision components with porex and zirconia coatings.Updated 05-13-2024: in a letter from dr.(b)(6) dated may 9,2024, he states that in his opinion, the poly augments may have contributed to loosening.

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key19374958
Report Number3006721341-2024-00013
Device Sequence Number7678282
Product Code KRO
UDI-Device Identifier04026575164059
UDI-Public04026575164059
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
Report Date (Section F) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-3817/12
Device Catalogue Number15-3817/12
Device Lot Number200608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/07/2024
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer05/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight77 KG